Intelligent Control and Automation

Vol.2 No.2(2011), Paper ID 5183, 8 pages

DOI:10.4236/ica.2011.22017

 

A Measure Theoretical Approach for Path Planning Problem of Nonlinear Control Systems

 

Amin Jajarmi, Hamidreza Ramezanpour, Mohammad Dehghan Nayyeri, Ali Vahidian Kamyad

 

 

Copyright © 2011 Amin Jajarmi, Hamidreza Ramezanpour, Mohammad Dehghan Nayyeri, Ali Vahidian Kamyad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Jajarmi, H. Ramezanpour, M. Nayyeri and A. Kamyad, "A Measure Theoretical Approach for Path Planning Problem of Nonlinear Control Systems," Intelligent Control and Automation, Vol. 2 No. 2, 2011, pp. 144-151. doi: 10.4236/ica.2011.22017.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.